About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 968186, 13 pages
http://dx.doi.org/10.1155/2010/968186
Research Article

The Use of Fractional B-Splines Wavelets in Multiterms Fractional Ordinary Differential Equations

School of Mathematical and Computer Sciences, Fuzhou University, Fuzhou 350002, China

Received 31 July 2009; Revised 2 November 2009; Accepted 4 November 2009

Academic Editor: Fawang Liu

Copyright © 2010 X. Huang and X. Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

X. Huang and X. Lu, “The Use of Fractional B-Splines Wavelets in Multiterms Fractional Ordinary Differential Equations,” International Journal of Differential Equations, vol. 2010, Article ID 968186, 13 pages, 2010. doi:10.1155/2010/968186